Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 947151, 7 pages
http://dx.doi.org/10.1155/2011/947151
Research Article

An Intermediate Value Theorem for the Arboricities

1Department of Mathematics, School of Science, University of the Thai Chamber of Commerce, Bangkok 10400, Thailand
2Department of Mathematics, Srinakharinwirot University, Sukhumvit 23, Bangkok 10110, Thailand

Received 26 October 2010; Accepted 29 April 2011

Academic Editor: Aloys Krieg

Copyright © 2011 Avapa Chantasartrassmee and Narong Punnim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Avapa Chantasartrassmee and Narong Punnim, “An Intermediate Value Theorem for the Arboricities,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 947151, 7 pages, 2011. https://doi.org/10.1155/2011/947151.